zbMATH — the first resource for mathematics

Associative \(n\)-dimensional copulas. (English) Zbl 1225.03071
Associativity of \(n\)-ary functions \(F\) (in the sense of Post) possessing a neutral element \(e\) is shown to be equivalent to the classical associativity of related binary functions \(f\), so that the \(F\)s are the genuine \(n\)-ary extensions of \(f\)s. Based on this result, an open problem of the characterization of associative \(n\)-dimensional copulas is completely solved.

03E72 Theory of fuzzy sets, etc.
26B35 Special properties of functions of several variables, Hölder conditions, etc.
Full Text: Link
[1] Couceiro, M.: On two generalizations of associativity. Abstracts of FSTA 2010 (E. P. Klement et. al., Liptovský Ján 2010, p. 47.
[2] Fodor, J., Yager, R., Rybalov, A.: Structure of uninorms. Internat. J. Uncertainty, Fuzziness Knowledge-Based Systems 5 (1997), 411-427. · Zbl 1232.03015
[3] Grabisch, M., Marichal, J.-L., Mesiar, R., Pap, E.: Aggregation Functions. Cambridge University Press, Cambridge 2009. · Zbl 1196.00002
[4] Joe, H.: Multivariable Models and Dependence Concepts. Chapman & Hall, London 1997. · Zbl 0990.62517
[5] Klement, E.-P., Mesiar, R., Pap, E.: Triangular Norms. Kluwer Academic Publishers, Dortrecht 2000. · Zbl 1010.03046
[6] Ling, C. H.: Representation of associative functions. Publicationes Mathematicae Debrecen 12 (1965), 189-212. · Zbl 0137.26401
[7] McNeil, A.-J., Nešlehová, J.: Multivariate Archimedean copulas, \(d\)-monotone functions and \(L_1\)-norm symmetric distributions. Annals Statist. 37 (2009), 3059-3097. · Zbl 1173.62044
[8] Mesiar, R., Sarkoci, P.: Open problems posed at the 10th International Conference on Fuzzy Set Theory and Appl. (FSTA 2010), Liptovský Ján. Kybernetika 46 (2010), 585-598. · Zbl 1211.03077
[9] Mesiar, R., Sempi, C.: Ordinal sums and idempotents of copulas. Aequationes Math. 79 (2010), 1-2, 39-52. · Zbl 1205.62063
[10] Moynihan, R.: Infinite \(\tau _T\) products of distribution functions. J. Austral. Math. Soc. Ser. A 26 (1978), 227-240. · Zbl 0385.60036
[11] Nelsen, R.-B.: An Introduction to Copulas. Second edition. Springer Science and Business Media, New York 2006. · Zbl 1152.62030
[12] Post, E.-L.: Polyadic groups. Trans. Amer. Math. Soc. 48 (1940), 208-350. · Zbl 0025.01201
[13] Sklar, A.: Fonctions de répartition à \(n\) dimensions et leurs marges. Publ. Inst. Statist. Univ. Paris 8 (1959), 229-231. · Zbl 0100.14202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.